I am using intraconozole tablets from last two months (15 having + 15 days stoping) and also applying KZ cream on affected area. Now, there is no itching. do I need to continue the intraconozole tablets still? darkness of skin reduced somewhat and after that blackness remains same from last one month. Now my doctor suggested to use onabet cream instead of KZ cream along with keto bar shop. Please can let me know what is the reason to change KZ cream and will Onabet makes my affected skin become fair?
Like the answers? Chat privately with the doctor of your choice
Greetings. If I have under stood right, you might be talking of skin darkening in an area after fungal infection. This is called post inflammatory hyper pigmentation. It's important to get the infection cleared completely before the pigmentation can be treated. Onabet doesn't work specifically for pigmentation but rather on the fungal infection. Pigmentation will reduce slowly. See a qualified dermatologist near you. Further queries may be sent on follow up messaging.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.